Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 118, NWS Twin Cities, MN

July 23, 2025Chippewa County, Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 23, 2025, 2:19 PM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2025, 2:19 PM CDT (19:19 UTC)
Expired
Jul 23, 2025, 3:00 PM CDT
In force
41 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.0 in
Wind
60.0 mph

Counties Chippewa County, WI, Eau Claire County, WI

The radar

The La Crosse radar (KARX), 103 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

092 
WUUS53 KMPX 231919
SVRMPX
WIC017-035-232000-
/O.NEW.KMPX.SV.W.0118.250723T1919Z-250723T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
219 PM CDT Wed Jul 23 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Chippewa County in west central Wisconsin...
  Eau Claire County in west central Wisconsin...

* Until 300 PM CDT.

* At 219 PM CDT, a severe thunderstorm was located 6 miles south of 
  Altoona, or 7 miles southeast of Eau Claire, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Eau Claire and Altoona around 220 PM CDT.
  Fall Creek around 230 PM CDT.
  Augusta around 245 PM CDT.

Other locations impacted by the severe thunderstorm include 
Brackett, Allen and Lake Eau Claire County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

&&

LAT...LON 4460 9165 4498 9145 4496 9092 4460 9092
TIME...MOT...LOC 1919Z 271DEG 34KT 4472 9144

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PV
3 follow-up statements
243 
WWUS53 KMPX 231932
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
232 PM CDT Wed Jul 23 2025

WIC017-035-232000-
/O.CON.KMPX.SV.W.0118.000000T0000Z-250723T2000Z/
Chippewa WI-Eau Claire WI-
232 PM CDT Wed Jul 23 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 3 PM CDT FOR 
SOUTHEASTERN CHIPPEWA AND EAU CLAIRE COUNTIES...

At 232 PM CDT, a severe thunderstorm was located 9 miles southwest 
of Fall Creek, or 13 miles southeast of Eau Claire, moving east at 
30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will be near...
  Augusta around 255 PM CDT.

Other locations impacted by the severe thunderstorm include Allen, 
Brackett and Foster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

&&

LAT...LON 4460 9160 4498 9145 4496 9092 4460 9092
TIME...MOT...LOC 1919Z 270DEG 24KT 4466 9150

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PV
936 
WWUS53 KMPX 231945
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
245 PM CDT Wed Jul 23 2025

WIC017-231955-
/O.CAN.KMPX.SV.W.0118.000000T0000Z-250723T2000Z/
Chippewa WI-
245 PM CDT Wed Jul 23 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN 
CHIPPEWA COUNTY...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning has been cancelled. However, heavy rain is 
still possible with this thunderstorm.

&&

LAT...LON 4460 9149 4486 9129 4486 9092 4460 9092
TIME...MOT...LOC 1932Z 271DEG 24KT 4466 9137

$$


WIC035-232000-
/O.CON.KMPX.SV.W.0118.000000T0000Z-250723T2000Z/
Eau Claire WI-
245 PM CDT Wed Jul 23 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 3 PM CDT FOR 
EAU CLAIRE COUNTY...

At 245 PM CDT, a severe thunderstorm was located 7 miles south of 
Fall Creek, or 16 miles southeast of Eau Claire, moving east at 30 
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will be near...
  Augusta around 255 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

&&

LAT...LON 4460 9149 4486 9129 4486 9092 4460 9092
TIME...MOT...LOC 1932Z 271DEG 24KT 4466 9137

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PV
280 
WWUS53 KMPX 231953
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
253 PM CDT Wed Jul 23 2025

WIC035-232003-
/O.EXP.KMPX.SV.W.0118.000000T0000Z-250723T2000Z/
Eau Claire WI-
253 PM CDT Wed Jul 23 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 3 PM CDT FOR EAU 
CLAIRE COUNTY...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning will be allowed to expire. However, gusty 
winds and heavy rain are still possible with this thunderstorm.

&&

LAT...LON 4460 9149 4486 9129 4486 9092 4460 9092
TIME...MOT...LOC 1945Z 271DEG 24KT 4466 9125

$$

PV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 12:41 PM CDT, 1 hour 38 minutes earlier. Its key messages:

  • Showers and storms possible today, mainly this afternoon and evening. A few strong to severe storms are possible.
  • Hot and humid with a Heat Advisory for eastern/southern MN and western WI.
  • Quiet weather on Friday before another warm-up and a return to daily storm chances over the weekend.
Area forecast discussion, Jul 23, 12:41 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1241 PM CDT Wed Jul 23 2025

.KEY MESSAGES...

- Showers and storms possible today, mainly this afternoon and
evening. A few strong to severe storms are possible.

- Hot and humid with a Heat Advisory for eastern/southern MN and
western WI.

- Quiet weather on Friday before another warm-up and a return to
daily storm chances over the weekend.

&&

.UPDATE...
Issued at 1120 AM CDT Wed Jul 23 2025

Quite the active picture across the Upper Midwest late this
morning. Widespread warm advective precipitation continues
across central MN/western WI and the 850-300mb mean wind
suggests that this activity will continue to lift to the east-
northeast over the coming hours. Fueling tropical rainfall rates
are PWATs in excess of 2" and soupy surface dew points in the
70s. Latest KMPX radar imagery depicts renewed convective
development across south central MN, owing to moist mid-level
flow and rich low-level moisture. MRMS QPE illustrates locally
heavy rainfall, particularly in and around Albany, MN, where
3-4" has already fallen. We issued a Flash Flood Warning in
anticipation of another 1-2" as additional convection continues
to blossom to the southwest.

We'll try to summarize the remainder of the day into two
regimes: 1) The leading convection moving through western WI 2)
The frontal boundary moving southeast out of the Dakotas that
should force renewed convection through the evening.

Keeping a close eye on the leading edge of convection moving
through western WI...Mesoanalysis indicates the storms will be
moving into an uncapped environment, characterized by ~2000 J/kg
of CAPE and low LCL's, however the shear is weak. Should storms
transition and become surface based over the next few hours, a
brief isolated tornado threat may arise. Confidence is low in
this scenario, as the better shear will arrive with later today.

Focus will then be on the frontal boundary draped across the
Dakotas. Morning CAMs have leaned into the better frontal
forcing for renewed development across central/southern MN this
afternoon. We have tightened up the PoPs to reflect a ~4hr
period of convection at any location. Specifically for the Twin
Cities looks to be about ~4-8 PM...with storms persisting later
into the evening across eastern MN/western WI. The ongoing
development of WAA precip casts questions in how much the
atmosphere will destabilize ahead of the better forcing for
convection, so the overall severe weather threat remains
scattered (and tied to damaging winds). The departure of
convection to the south and east this evening should effectively
end severe weather/hydro concerns heading into tonight.

&&

.DISCUSSION...
Issued at 259 AM CDT Wed Jul 23 2025

Satellite imagery this morning shows an MCV moving northeast across
northeast Iowa into western Wisconsin which is expected to impact
the eastern counties in our CWA from roughly 6-8am. Meanwhile, there
is a line of weak convection stretching across portions of northern
Minnesota, with satellite showing some cool cloud tops over the
Arrowhead but the line itself remaining somewhat weak. This is
further reinforced by the lack of lightning except within the MCV,
as we remain capped in the lower levels of the atmosphere due to WAA
that proceeded our warm temperatures yesterday. Speaking of which,
another day of hot and humid weather is expected with high
temperatures in the upper 80s to low 90s alongside heat indices
reaching the mid 90s to low 100s, favoring southern and eastern
Minnesota and western Wisconsin. Cooler temperatures in the low 80s
and more comfortable indices are expected in western Minnesota away
from the lower level WAA and where cloud cover is expected to be
more prevalent throughout the day. We once again have will see a
significant amount of instability during the hottest part of the day
with MUCAPE exceeding 3000-4000 J/KG with enough bulk shear of 30-
40kts that any storm that manages to form has the potential to
become severe. Surface level winds will be weak out of the southeast
but veer quickly and strengthen in the mid levels, thus even if we
remain capped any storms that do manage to break the cap should be
able to produce a mesocyclone and maintain strength. Despite the
large CAPE values, PWATS exceeding 2-2.2 inches per RAP forecast
soundings could result in more of a warm core rain process to
overcome the storm dynamics, resulting in a localized flooding
threat as opposed to a severe weather threat. Much like Tuesday,
high resolution guidance fails to come to a consensus in regards to
timing and position of convection throughout the day, with different
resolutions regarding the MCV over Iowa as well as the line moving
through eastern North Dakota all affecting what will happen later
today. The best overall potential for stronger storms should be
where the instability is maximized, which is also where the hottest
temperatures and highest dew points are expected from southern MN to
western WI. Forcing remains an issue as with yesterday, as we rely
on shortwave energy on the northern edge of the ridge as well as
lower mid level WAA which failed to produce a significant round of
storms on Tuesday.

Any storms that manage to survive the evening should begin to form a
linear structure before moving through the region overnight into
Thursday along the cool front with dry conditions to follow for the
rest of Thursday and Friday before further storm chances arrive over
the weekend. Friday looks to be another potential top 10 weather day
with highs in the low to mid 80s under mostly sunny skies with winds
generally under 5mph. Ensemble guidance remains consistent in
building temperatures back into the upper 80s by Saturday and
possible 90s on Sunday before we cool down again by the middle of
next week. Due to the increase in temperatures and humidity, we will
once again be under the influence of airmass type thunderstorm
chances which roughly follow the climatological 30-40% chance for
rain on any given summer's day.

Today's interesting fact is also regarding how this summer has
progressed as far as thunderstorms so far, with MSP Airport over an
inch below normal since January 1st as far as precipitation goes,
meanwhile our office around 25 miles away in Chanhassen is 4 inches
over normal for this year to date. Just goes to show how summer
thunderstorms can behave with steep gradients over short
distances.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1241 PM CDT Wed Jul 23 2025

Continued showers and isolated thunderstorms this afternoon into
evening. This will provide for a variety of flight categories
from VFR to IFR. MVFR most likely, with any periods of IFR being
brief as a thunderstorm passes through. So for this reason there
are a lot of TEMPO and PROB in these TAFs. If the current
weather looks good it likely will not last with a MVFR shower
or IFR storm likely hitting sometime within the next hour. This
continued on again, off again shower and storm activity will
come to an end as the boundary moves thorough. Behind this
boundary will be west winds and an end to this continued rain
chance this evening.

KMSP...Continued MVFR showers with a chance for an IFR
thunderstorm this afternoon into evening. This will be done by
late this evening with light westerly winds and low VFR
ceilings.

/OUTLOOK FOR KMSP/
FRI...VFR. Wind SE 5-10kts.
SAT...VFR. Wind S 5-10kts.
SUN...VFR, chc MVFR/-TSRA. Wind S 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Anoka-Blue Earth-
     Brown-Carver-Dakota-Faribault-Freeborn-Goodhue-Hennepin-
     Le Sueur-Martin-Nicollet-Ramsey-Rice-Scott-Sibley-Steele-
     Waseca-Washington-Watonwan.
WI...Heat Advisory until 8 PM CDT this evening for Chippewa-Dunn-
     Eau Claire-Pepin-Pierce-St. Croix.

&&

UPDATE...Strus
DISCUSSION...TDH
AVIATION...NDC
Hazardous weather outlook, Jul 23, 3:17 AM CDT, 11 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
317 AM CDT Wed Jul 23 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
240830-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
317 AM CDT Wed Jul 23 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Hot and humid conditions are expected with heat indices in the
upper 90s to low 100s. See Heat Advisory for additional details.
There is a chance of thunderstorms, mainly this afternoon and
evening. Any storms that form have a chance to become strong or
severe.

Additional thunderstorms are expected overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Quiet weather resumes Thursday and Friday, with a warm up towards
the weekend.

Further daily chances for showers and thunderstorms resume on
Saturday and continue into next week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, Jul 23, 11:48 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1148 AM CDT Wed Jul 23 2025

MNZ056-057-064-065-231715-
Yellow Medicine MN-Chippewa MN-Renville MN-Kandiyohi MN-
1148 AM CDT Wed Jul 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHIPPEWA...
SOUTHWESTERN KANDIYOHI...NORTHWESTERN RENVILLE AND EAST CENTRAL
YELLOW MEDICINE COUNTIES UNTIL 1215 PM CDT...

At 1148 AM CDT, Doppler radar was tracking a strong thunderstorm
near Granite Falls, or 16 miles southeast of Montevideo, moving east
at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

The strong thunderstorm will be near...
  Sacred Heart around 1155 AM CDT.
  Renville around 1205 PM CDT.

Other locations impacted by this strong thunderstorm include
Minnesota Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4482 9554 4486 9557 4501 9514 4479 9502
      4470 9547
TIME...MOT...LOC 1648Z 248DEG 37KT 4481 9545

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

PV
Local storm report, Jul 23, 12:36 PM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1236 PM CDT Wed Jul 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     Flood            Albany                  45.63N 94.57W
07/23/2025                   Stearns            MN   Public

            Correcting LSR issuance time for previous
            flood report from Albany. Video and photo
            received of urban street flooding in the
            city of Albany.

&&

RMD
Special weather statement, Jul 23, 12:49 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1249 PM CDT Wed Jul 23 2025

MNZ043-049>051-231815-
Stearns MN-Benton MN-Sherburne MN-Morrison MN-
1249 PM CDT Wed Jul 23 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT BENTON...SOUTHEASTERN
MORRISON...NORTHWESTERN SHERBURNE AND NORTHEASTERN STEARNS COUNTIES
UNTIL 115 PM CDT...

At 1249 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Royalton to over St. Cloud, or
extending from 11 miles southeast of Little Falls to over St. Cloud,
moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

The strong thunderstorm will be near...
  St. Cloud, Sauk Rapids, Rice, Sartell and Royalton around 1250 PM
  CDT.
  Foley around 105 PM CDT.

Other locations impacted by this strong thunderstorm include St
Cloud Airport, Mayhew, Parent, Gilman and Little Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4578 9437 4581 9439 4597 9389 4579 9376
      4550 9376 4545 9429 4565 9431
TIME...MOT...LOC 1749Z 253DEG 44KT 4585 9425 4567 9415 4552 9416

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

PV
Special weather statement, Jul 23, 12:52 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1252 PM CDT Wed Jul 23 2025

MNC171-231915-
Wright-
1252 PM CDT Wed Jul 23 2025

...URBAN AND SMALL STREAM FLOODING EXPECTED...

Thunderstorms with heavy rain will cause minor flooding in the
following counties...

Wright...

* Until 215 PM CDT.

* At 1251 PM CDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause urban and small stream flooding in
  the area. Up to one inch of rain has already fallen.

* Some locations that will experience minor flooding include...
  Buffalo, Elk River, St. Michael, Otsego, Monticello, Big Lake,
  Albertville, Rockford, Montrose, Howard Lake, Hanover, and
  Greenfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4531 9380 4530 9361 4525 9352 4522 9353
      4523 9356 4520 9365 4517 9364 4513 9371
      4508 9373 4507 9376 4498 9398 4498 9417

CTG
Special weather statement, Jul 23, 1:19 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
119 PM CDT Wed Jul 23 2025

MNC003-025-163-WIC095-232115-
Chisago-Anoka-Washington-Polk-
119 PM CDT Wed Jul 23 2025

...URBAN AND SMALL STREAM FLOODING EXPECTED...

Thunderstorms with heavy rain will cause minor flooding in the
following counties...

Chisago...Anoka...Washington...Polk...

* Until 415 PM CDT.

* At 118 PM CDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause urban and small stream flooding in
  the area. Up to one inch of rain has already fallen.

* Some locations that will experience minor flooding include...
  Lino Lakes, Forest Lake, Ham Lake, Hugo, Chisago City, Lindstrom,
  Scandia, Osceola, St. Croix Falls, Taylors Falls, Centuria, and
  Dresser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4538 9231 4521 9269 4521 9276 4518 9276
      4510 9293 4523 9317 4549 9264

CTG
Special weather statement, Jul 23, 1:48 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
148 PM CDT Wed Jul 23 2025

MNC053-123-232015-
Hennepin-Ramsey-
148 PM CDT Wed Jul 23 2025

...URBAN FLOODING EXPECTED...

Thunderstorms with heavy rain will cause minor flooding in the
following counties...

Hennepin...Ramsey...

* Until 315 PM CDT.

* At 148 PM CDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause urban flooding in the area. Up to
  one inch of rain has already fallen.

* Some locations that will experience minor flooding include...
  Minneapolis, St. Paul, Bloomington, Eden Prairie, Minnetonka,
  Edina, St. Louis Park, Maplewood, Richfield, Roseville, Hopkins,
  and MSP International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4481 9343 4481 9344 4484 9352 4488 9352
      4503 9320 4497 9300 4492 9313 4480 9340

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:58 PM CDTSpecial Weather StatementMPXEau Claire32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.